# SDR CALA2022120703317

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 68,429 hours, 25,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A325218
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING TRUCK PUT A  DENT..NEAR DOOR 1R.   REMOVED M1322 & M1323 E/E COOLING FANS IAW AMM 21-27-02-000-801. 2 DENTS/SCRATCHES LOCATED APPROX STA 370 JUST ABOVE S-18R AND 1 ACCOMPLISHED DETAILED VISUAL INSPECTION WITHIN 20" OF DAMAGE AND WE CAN SEE WHERE ON THE PLANE THIS DAMAGE EXISITS. ALSO PULLED BACK INSULATION BLANKET IAW AMM 25-80-00-000-801 TO DENT BELOW S-18R.REF AVO 10224 FIG 2 FOR DMG DIMENSIONS. NO ADDITIONAL DAMAGE NOTED AND ACCOMPLISHED STEPS 1,2,3,4,5,6 OF GAIN ACCESS AND INSPECT FOR FURTHER DAMAGE. AVO 10224 C/W STEP 10 OF AVO 10224 PERFORMED ULTRASONIC INSPECTION TO VERIFIED ACCOMPLISHMENT OF DETAILED VISUAL INSPECTION WITHIN 20" UPDATING INFO DETERMINE REMAINING THICKNESS OF THE BLEND OUT PER 737 NDT OF DAMAGE AND NO ADDITIONAL DAMAGE NOTED AND ACCOMPLISHED STEPS MANUAL PART 4 51-00-00 PROCEDURE 2 OR 3 1,2,3,4,5,6 OF AVO 10224 COMPLIED WITH INSPECTION REQUIREMENTS FOR ACCOMPLISHMENT OF AN INTERNAL DETAILED VISUAL INSPECTION OF SUBSTRUCTURES WITHIN 10" OF THE DAMAGE AREA, NO ADDITIONAL DAMAGE NOTED ACCOMPLISHED STEP 9 OF AVO 10224. REV A. ACCOMPLISHED AN INTERNAL DETAILED VISUAL INSPECTION OF REVISION A VERIFIED STEPS 7 & 8 WERE DELETED ON AVO10224 REV. A REMOVED ADDITIONAL FASTENERS IN REPAIR AREA IN REF TO SRM CUT OUT SKIN IN REF TO SRM 53-00-01 REPAIR 1. AVO10224 REV. A VERIFIED REMAINING SKIN IN REPAIR AREA CONFORMS TO ORIGINAL SKIN STEPS 14, 16, & 17 REQUIRE INSPECTION
